Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Inertial subalgebras of algebras over commutative rings


Author: Edward C. Ingraham
Journal: Trans. Amer. Math. Soc. 124 (1966), 77-93
MSC: Primary 16.90
MathSciNet review: 0200310
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.90

Retrieve articles in all journals with MSC: 16.90


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1966-0200310-1
Article copyright: © Copyright 1966 American Mathematical Society